HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Extensions of the mandala of Legendrian dualities for pseudo-spheres in Lorentz-Minkowski space

Files in This Item:
pre948.pdf212.13 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84095

Title: Extensions of the mandala of Legendrian dualities for pseudo-spheres in Lorentz-Minkowski space
Authors: Izumiya, Shyuichi Browse this author
Yildirim, Handan Browse this author
Keywords: Legendrian dualities
Lorentz-Minkowski space
Pseudo-spheres
Issue Date: 15-Oct-2009
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 948
Start Page: 1
End Page: 13
Abstract: In this paper we show one-parameter families of Legendrian dualities between pseudo-spheres in Lorentz-Minkowski space which are the extensions of four dualities in the previous research. Moreover, we construct new extrinsic differential geometries on spacelike hypersurfaces in these pseudo-spheres as applications of such extensions of the mandala.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69755
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University